| Model Number |
02.12.0413FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 october 2020.Lot 1908226: (b)(4) items manufactured and released on 15-oct-2019.Expiration date: 2024-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 3 days after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.